# SDR SWAA2025102014903

- Difficulty date: September 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM LOCATED BTW BS 847 TO BS 867 RBL 63 WL208.1 AT PASSENGER CABIN.  PERFORMED REPAIR ON CREASE BEAM - INNER CHORD - BTW BSTA 847 & BSTA 887 AT WL 208.182 IAW EA 25-153-02686-WIP1; EA 25-153-02686.
